Characterizations and applications of generalized invexity and monotonicity in Asplund spaces
Majid Soleimani-damaneh
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2012, vol. 20, issue 3, 592-613
Abstract:
In this paper, the concepts of invexity, monotonicity, and their generalizations in Asplund spaces are studied. Some characterizations for several kinds of generalized invexity and monotonicity concepts are given, using the properties of Mordukhovich limiting subdifferentials in Asplund spaces; and some applications in mathematical programming are provided. Also, some necessary and sufficient weak Pareto-optimality conditions for a multiple-objective optimization problem are proved. Copyright Sociedad de Estadística e Investigación Operativa 2012
Keywords: Asplund space; Mordukhovich limiting subdifferentials; Generalized invexity; Generalized monotonicity; Mathematical programming; Variational inequalities; 26A51; 26B25; 47N10; 65K10 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-010-0150-z (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:20:y:2012:i:3:p:592-613
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/s11750-010-0150-z
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().